# SDR SWAA011768

- Difficulty date: June 18, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28209
- Aircraft time: 9,988 hours, 4,956 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, ELEVATORS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT AND RT ELEVATOR CONTROL BUSS ASSY BUSHINGS PER MM.
